MAUDE Adverse Event Report: CORDIS CORPORATION STENT GENESIS XD 25MM; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CORPORATION STENT GENESIS XD 25MM; CATHETER, BILIARY, DIAGNOSTIC
Model Number PG2510B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This device is not available for testing and evaluation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the patient had a stent fracture after a 25mm unmounted extra diameter (xd) palmaz genesis transhepatic biliary stent was placed.The biliary stent was broken in the pulmonary artery and a larger stent was added later.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
The patient had a stent fracture after a 25mm unmounted extra diameter (xd) palmaz genesis transhepatic biliary stent was placed.The biliary stent was broken in the pulmonary artery and a larger stent was added later.The product was not returned for analysis.A product history record (phr) review of lot n0820300 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent fractured - in patient¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Vessel characteristics, although unknown, may have contributed to the reported event.According to the indications for use in the safety information in the instructions for use ¿the palmaz genesis transhepatic biliary stent is indicated for palliation of malignant neoplasms in the biliary tree.The safety and effectiveness of this device for use in the vascular system have not been established.¿ this event is considered a violation of the ifu and as such, off label usage.Neither the phr nor the very limited information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.

Brand Name
STENT GENESIS XD 25MM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key12330674
Report Number9616099-2021-04783
Device Sequence Number14159664
Product Code FGE
UDI-Device Identifier20705032057490
UDI-Public20705032057490
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K020809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberPG2510B
Device Catalogue NumberPG2510B
Device Lot NumberN0820300
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight42